Welcome to Binge

  • Free Shipping over QAR 200
  • Support 0900 - 1800
  • Free Returns
  • Secure Payments
Equate brand offers a full line of over-the-counter allergy, cold, and flu products that provide temporary relief from your symptoms. Equate's Allergy Medicine is available in tablet, liquid, and gel form, and can be taken with or without food. Allergy Medicine provides fast and effective relief from your allergies without drowsing you. Cold & Flu Relief - Equate's Cold & Flu products help you get through the tough times by clearing your head and temporarily relieving your symptoms. From multi-symptom cold relief to decongestants and pain relievers, we have the products you need to feel better fast. Eye Health - Maintaining healthy vision is an important part of overall health, and Equate has a variety of products to help you do just that. Our line of eye drops can help to relieve dryness, redness, and itchiness, while our eye vitamins provide essential nutrients for optimal eye health. Hair Regrowth Treatments - If you're looking for an effective hair regrowth treatment, look no further than Equate. Our clinically proven hair regrowth treatment uses the same active ingredient as Rogaine® to help grow new hair and prevent further hair loss. Ibuprofen - Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that provides relief from pain, inflammation, and fever. Available in 200mg tablets, Equate Ibuprofen can be taken with or without food for fast relief from pain associated with arthritis, menstrual cramps, headaches, and more.

Browse Equate* Products

Equate brand offers a full line of over-the-counter allergy, cold, and flu products that provide temporary relief from your symptoms. Equate's Allergy Medicine is available in tablet, liquid, and gel form, and can be taken with or without food. Allergy Medicine provides fast and effective relief from your allergies without drowsing you. Cold & Flu Relief - Equate's Cold & Flu products help you get through the tough times by clearing your head and temporarily relieving your symptoms. From multi-symptom cold relief to decongestants and pain relievers, we have the products you need to feel better fast. Eye Health - Maintaining healthy vision is an important part of overall health, and Equate has a variety of products to help you do just that. Our line of eye drops can help to relieve dryness, redness, and itchiness, while our eye vitamins provide essential nutrients for optimal eye health. Hair Regrowth Treatments - If you're looking for an effective hair regrowth treatment, look no further than Equate. Our clinically proven hair regrowth treatment uses the same active ingredient as Rogaine® to help grow new hair and prevent further hair loss. Ibuprofen - Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that provides relief from pain, inflammation, and fever. Available in 200mg tablets, Equate Ibuprofen can be taken with or without food for fast relief from pain associated with arthritis, menstrual cramps, headaches, and more.

Equate brand offers a full line of over-the-counter allergy, cold, and flu products that provide temporary relief from your symptoms. Equate's Allergy Medicine is available in tablet, liquid, and gel form, and can be taken with or without food. Allergy Medicine provides fast and effective relief from your allergies without drowsing you. Cold & Flu Relief - Equate's Cold & Flu products help you get through the tough times by clearing your head and temporarily relieving your symptoms. From multi-symptom cold relief to decongestants and pain relievers, we have the products you need to feel better fast. Eye Health - Maintaining healthy vision is an important part of overall health, and Equate has a variety of products to help you do just that. Our line of eye drops can help to relieve dryness, redness, and itchiness, while our eye vitamins provide essential nutrients for optimal eye health. Hair Regrowth Treatments - If you're looking for an effective hair regrowth treatment, look no further than Equate. Our clinically proven hair regrowth treatment uses the same active ingredient as Rogaine® to help grow new hair and prevent further hair loss. Ibuprofen - Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that provides relief from pain, inflammation, and fever. Available in 200mg tablets, Equate Ibuprofen can be taken with or without food for fast relief from pain associated with arthritis, menstrual cramps, headaches, and more.

 

Equate Stomach Relief Caplets 40ct

QAR

40.65

Imported
From

 

Equate Stomach Relief Caplets 40ct (2)

QAR

73.40

Imported
From